# SDR DL757011786

- Difficulty date: November 10, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N617DL
- Make and model: Boeing 757232
- Aircraft serial: 22907
- Aircraft time: 52,159 hours, 27,155 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Part number: S416N205
- Condition: Bent
- Location: Escape Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAXI IN LEFT EMERGENCY ESCAPE TEST LIGHT (P61) ON ALL THE TIME.  REPLACED P61 PANEL, NO HELP.  RE-INSTALLED ORIG.  REPLACED RELAY K10486, NO HELP.  RE-INSTALLED SIDEWALL AND BOTH HATCHES, REMOVED FOR ACCESS TO P78 PANEL.  INSPECTED CANNON PLUG ON PRESSURE BOTTLE FOR EMERGENCY ESCAPE FOUND PIN BENT.  STRAIGHTEN PIN, OPS TEST NORMAL.  NO MESSAGES.
